Alert archive / Oregon / High Wind Warnings in 2018

High Wind Warning 4, NWS Portland, OR

January 23, 2018

NWS Portland, OR issued this high wind warning at Jan 23, 2018, 3:38 AM PST. It took effect at Jan 23, 2018, 1:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 23, 2018, 3:38 AM PST (11:38 UTC)
In effect from
Jan 23, 2018, 1:00 PM PST
Expired
Jan 23, 2018, 11:55 PM PST
In force
11 hr
Issued by
NWS Portland, OR

The text

As transmitted.

849 
WWUS76 KPQR 231138
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
338 AM PST Tue Jan 23 2018

ORZ001-WAZ021-231945-
/O.NEW.KPQR.HW.W.0004.180123T2100Z-180124T0300Z/
North Oregon Coast-South Washington Coast-
Including the cities of Cannon Beach, Netarts, Pacific City, 
Long Beach, Ocean Park, and Cape Disappointment
338 AM PST Tue Jan 23 2018

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
PST THIS EVENING NEAR BEACHES AND HEADLANDS...

The National Weather Service in Portland has issued a High Wind
Warning Near Beaches and Headlands, which is in effect from 1 PM
this afternoon to 7 PM PST this evening.

* WINDS...South 30 to 40 mph with gusts to 60 mph.

* LOCATION...Beaches and headlands of the South Washington Coast
  and North Oregon Coast. Relatively lighter winds are expected 
  for the coastal communities.

* TIMING...1 PM today to 7 PM this evening. 

* IMPACTS...Strong winds may blow down trees, branches, and power
  lines. Isolated power outages are possible. Travel may be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and damaging winds are imminent or highly likely in the warning
area.

&&

$$

ORZ002-231945-
/O.NEW.KPQR.HW.W.0004.180123T2100Z-180124T0600Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
338 AM PST Tue Jan 23 2018

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING NEAR BEACHES AND HEADLANDS...

The National Weather Service in Portland has issued a High Wind
Warning Near Beaches and Headlands, which is in effect from 1 PM 
this afternoon to 10 PM PST this evening.

* WINDS...South 30 to 40 mph with gusts to 60 mph.

* LOCATIONS...Beaches and headlands of the Central Coast of 
  Oregon.

* TIMING...1 PM today to 10 PM tonight.

* IMPACTS...Strong winds may blow down trees, branches, and power
  lines. Isolated power outages are possible. Travel may be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and damaging winds are imminent or highly likely in the warning
area.

&&

$$

Weagle
3 follow-up statements
184 
WWUS76 KPQR 231950
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
1150 AM PST Tue Jan 23 2018

ORZ002-240400-
/O.CON.KPQR.HW.W.0004.180123T2100Z-180124T0600Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
1150 AM PST Tue Jan 23 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...

* WINDS...South 30 to 40 mph with gusts to 60 mph.

* LOCATIONS...Beaches and headlands of the Central Coast of 
  Oregon.

* TIMING...1 PM today to 10 PM tonight.

* IMPACTS...Strong winds may blow down trees, branches, and 
  power lines. Isolated power outages are possible. Travel may 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and damaging winds are imminent or highly likely in the warning
area.

&&

$$

ORZ001-WAZ021-240300-
/O.CON.KPQR.HW.W.0004.180123T2100Z-180124T0300Z/
North Oregon Coast-South Washington Coast-
Including the cities of Cannon Beach, Netarts, Pacific City, 
Long Beach, Ocean Park, and Cape Disappointment
1150 AM PST Tue Jan 23 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING NEAR BEACHES AND HEADLANDS...

* WINDS...South 30 to 40 mph with gusts to 60 mph.

* LOCATION...Beaches and headlands of the South Washington Coast 
  and North Oregon Coast. Relatively lighter winds are expected 
  for the coastal communities.

* TIMING...1 PM today to 7 PM this evening.

* IMPACTS...Strong winds may blow down trees, branches, and 
  power lines. Isolated power outages are possible. Travel may 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and damaging winds are imminent or highly likely in the warning
area.

&&

$$
712 
WWUS76 KPQR 240257
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
657 PM PST Tue Jan 23 2018



ORZ002-241000-
/O.EXT.KPQR.HW.W.0004.000000T0000Z-180124T1000Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
657 PM PST Tue Jan 23 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY NEAR
BEACHES AND HEADLANDS...


* WINDS...South 30 to 40 mph with gusts to 60 mph.

* LOCATIONS...Beaches and headlands of the Central Coast of 
  Oregon.

* TIMING...Through 2 AM Wednesday. 

* IMPACTS...Strong winds may blow down trees, branches, and 
  power lines. Isolated power outages are possible. Travel may 
  be difficult, especially for high profile vehicles.




PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and damaging winds are imminent or highly likely in the warning
area.

&&

$$

ORZ001-WAZ021-240800-
/O.EXT.KPQR.HW.W.0004.000000T0000Z-180124T0800Z/
North Oregon Coast-South Washington Coast-
Including the cities of Cannon Beach, Netarts, Pacific City, 
Long Beach, Ocean Park, and Cape Disappointment
657 PM PST Tue Jan 23 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT
NEAR BEACHES AND HEADLANDS...



* WINDS...South 30 to 40 mph with gusts to 60 mph.

* LOCATION...Beaches and headlands of the South Washington Coast
  and North Oregon Coast. Winds will be considerably lighter
  across the coastal communities. 

* TIMING...Through midnight tonight.

* IMPACTS...Strong winds may blow down trees, branches, and 
  power lines. Isolated power outages are possible. Travel may 
  be difficult, especially for high profile vehicles.




PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and damaging winds are imminent or highly likely in the warning
area.

&&

$$
459 
WWUS76 KPQR 240755
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
1155 PM PST Tue Jan 23 2018

ORZ002-240900-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-180124T1000Z/
Central Oregon Coast-
1155 PM PST Tue Jan 23 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Portland has cancelled the High
Wind Warning.

The cold front has moved through, ending the strongest winds with
this event. Southwest winds will continue to decrease throughout
the night tonight.

$$

ORZ001-WAZ021-240900-
/O.CAN.KPQR.HW.W.0004.000000T0000Z-180124T0800Z/
North Oregon Coast-South Washington Coast-
1155 PM PST Tue Jan 23 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Portland has cancelled the High
Wind Warning.

The cold front has moved through, ending the strongest winds with
this event. Southwest winds will continue to decrease throughout
the night tonight.

$$

Weagle

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Jan 22, 8:29 PM PST, 7 hours 9 minutes earlier.

Area forecast discussion, Jan 22, 8:29 PM PST, 7 hours 9 minutes before
Area Forecast Discussion
National Weather Service Portland OR
829 PM PST Mon Jan 22 2018

.SYNOPSIS...A series of storm systems will bring periods of mountain
snow and valley rain to northwest Oregon and southwest Washington
through the weekend.

&&

.SHORT TERM...Tonight through Thursday...No Changes...Previous
discussion follows...Showers decreasing as transient ridging advances
from the west under zonal flow. A broad upper low centered in the
Gulf of Alaska will deepen while a short wave currently along the
southern boundary get pushed eastward. Models show the short wave
attempting to close off into a low circulation positioned of the BC
coast by tomorrow morning. The broad baroclinic leaf between 140 and
130W implies it will be a distinct possibility, but none of the
current models actually complete the circulation.

Nonetheless, there is a sizable moisture tap on the warm side of the
upper jet pointed toward the region. This jet alignment makes snow
levels a bit tricky given the upper pattern's zonal flow and
trajectory of the shortwave/potential upper low. The surface
component of the feature in the NAM tries to spin up a surface low,
however, and that looks to bring an easterly component to the low
level winds. This easterly component could bring a modest amount of
snow to the area above 1000 feet between the upper Hood River Valley
and Mt Adams early tomorrow. Precip cloud be enough to bring 1 to 4
inches of snow before noon and just shy of an advisory level average
of 3 inches. Back aloft, there will be warmer air aloft pushed
northward as the upper feature drifts north off the NoAM coast and
that will serve to lift snow levels for a significant period
Wednesday. Still, it appears there will be enough accumulation
across the higher Cascades to warrant and advisory for the North
Oregon and Lane County Cascades above 5500 feet, and then a Warning
for the South Washington Cascades above 5000 feet.

Recent model runs (both larger scale and finer scale hi-res) hold
off on forming the aforementioned closed surface circulation.
Regardless, looks like a somewhat weak coastal jet will have time to
develop Tuesday night, but offshore pressure gradients should limit
winds to the headlands and pushing on 55-60 mph at best. That's far
too marginal to justify issuing a warning since they will be
southerly winds and not likely to generate much impact, if at all.

The associated cold front from the parent upper low will somewhat
stall out early Wednesday morning and then finally slide south
across the CWA Wednesday afternoon. This brings snow levels back
down to around 3000 feet for the evening. A secondary cold front
will then arrive Wednesday night to lower accumulating snow levels
to between 1500 and 2000 feet by Thursday morning. By then, the
heavier precip rates will have tapered off into a more showery
nature. However, the overall colder air mass will also bring
moderate instability and the possibility of small hail and
thunderstorms to the Willamette Valley and points westward including
the waters. /JBonk

.LONG TERM...Thursday night through Monday...Active weather pattern
to continue through Friday as a slow-moving trough keeps swinging
moisture into the Pacific Northwest, which looks to be followed by a
very weak trough that will pushes through during the weekend.

Snow levels hold to around 1500 ft Thursday through Friday morning.
850-mb temps lowering to around -5C on both the GFS and ECMWF.
Looking at the 1000-500-mb thicknesses, under onshore flow, we
typically need thicknesses below 522 dam for snow levels below 1000
ft (local study). Both the GFS and ECMWF have thickness around 525
Thursday morning, but increasing to around 530 dam through Friday.
The GFS is the lower of the two, with lowest thickness around 525
dam Thursday evening. Currently, snow levels are above 1000ft, this
could change as the week progresses.

Snow levels start to come back up Friday evening, and continue to
rise through the weekend. A milder system starts to move in with
another surge of moisture. Saturday morning will be pretty wet, but
ridging starts to build Saturday afternoon, pushing the moisture
plume north by late Saturday night or early Sunday. The Euro has the
ridge pushing through the area and potentially drying us out by early

Monday. The GFS has the ridge pushing through, but maintaining a
moisture plume focused on our area through Monday. With this
uncertainty, have leaned toward wetter PoPs. -42

&&

.AVIATION...Showers have become pretty sparse with conditions
mainly VFR though isolated MVFR conditions are possible. Steady
rain will move in Tuesday morning with increasing southerly
winds with an incoming front. MVFR ceilings and visibilities are
expected to spread in through the day Tuesday ahead of this
front.

PDX AND APPROACHES...Mostly VFR conditions expected through the
period. A stray shower possible this evening. Steady rain and
gusty southerly winds will arrive Tuesday morning and continue
through the day. Expect deteriorating conditions through the day
with a start at VFR, eventually becoming MVFR by the late
morning to early afternoon. pt

&&

.MARINE...An active pattern coming up with a series of rather
strong systems to affect the waters much of the time through the
forecast period. First up is a strong low that is supposed to
deepen to around 985 mb and move up off the B.C. coast later
tonight and Tuesday. The trailing cold front will spread into
the waters later tonight and Tuesday, then stall over the waters
and not move onshore until early Wednesday. Look for high end
gales with gusts to 45 kt developing later by Tuesday continuing
through much of Tuesday evening. Our wave models are forecasting
that seas could get close to 20 ft on Tuesday as well, not
falling much to around midnight.

The low center off B.C. will then dumbbell around until it is
centered off Vancouver Island Thursday, with at least high end
Small Craft Advisory winds that could get close to gale force.
Seas Thu will initially be in the 10 to 15 ft range but an
upstream fetch arrives at the coast later Thursday and Thursday
night that could push seas back up into the 15 to nearly 20 foot
range Thursday night.

Winds and seas will ease a bit Fri, but another potentially
strong system could bring another bout of strong winds and high
seas by Saturday, though model details still vary quite a bit at
this point. pt

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 10 AM Tuesday to 8 PM PST
     Wednesday for Cascades in Lane County.

WA...None.
PZ...Gale Warning from 1 AM Tuesday to midnight PST Tuesday night
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 NM.

     Small Craft Advisory for hazardous seas until 1 AM PST Tuesday
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 NM.

     Small Craft Advisory for Rough Columbia River Bar until 6 PM
     PST Tuesday.

     Gale Warning from 6 AM Tuesday to 1 AM PST Wednesday for
     Coastal Waters from Cape Shoalwater WA to Florence OR out
     10 NM.

     Small Craft Advisory for hazardous seas until 6 AM PST Tuesday
     for Coastal Waters from Cape Shoalwater WA to Florence OR
     out 10 NM.

&&

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 10 AM Tuesday to 8 PM PST
     Wednesday for Cascades in Lane County-Northern Oregon
     Cascades.

WA...Winter Storm Warning from 7 AM Tuesday to 8 PM PST Wednesday
     for South Washington Cascades.

PZ...Gale Warning from 1 AM to 10 PM PST Tuesday for Waters from
     Cape Shoalwater WA to Florence OR from 10 to 60 NM.

     Small Craft Advisory for hazardous seas until 1 AM PST Tuesday
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 NM.

     Small Craft Advisory for Rough Columbia River Bar until 6 AM
     PST Tuesday.

     Gale Warning from 7 AM to 10 PM PST Tuesday for Coastal Waters
     from Cape Shoalwater WA to Florence OR out 10 NM.

     Small Craft Advisory for hazardous seas until 7 AM PST Tuesday
     for Coastal Waters from Cape Shoalwater WA to Florence OR
     out 10 NM.

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. This area is
commonly referred to as the CWA or forecast area.

In the hours before

Special weather statement, Jan 23, 2:00 AM PST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Portland, OR
200 AM PST Tue Jan 23 2018

...TSUNAMI WATCH IS IN EFFECT...

ORZ001-002-WAZ021-231400-
North Oregon Coast-Central Oregon Coast-South Washington Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, Netarts,
Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats,
Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet,
and Cape Disappointment
200 AM PST Tue Jan 23 2018

...TSUNAMI WATCH IS IN EFFECT WHICH INCLUDES THE SOUTH WASHINGTON
COAST...NORTH OREGON COAST...AND CENTRAL COAST OF OREGON...

* LOCAL IMPACTS... An earthquake has occurred which may have
  produced a tsunami capable of impacting the coastline of
  Washington and Oregon. The Tsunami Warning Center is analyzing
  data from this event and will update as more becomes known.

* RECOMMENDED ACTIONS...
  If you are located in this coastal area...stay alert for
  further updates...as well as instructions from your local
  emergency officials.

* FORECAST TSUNAMI START TIMES...
  Long Beach                 0500 AM PST on Jan 23
  Seaside                    0510 AM PST on Jan 23
  Newport                    0515 AM PST on Jan 23

  Tsunamis often arrive as a series of waves or surges which
  could be dangerous for many hours after the first wave arrival.
  The first tsunami wave or surge may not be the highest in the series.

* PRELIMINARY EARTHQUAKE INFORMATION...
  An earthquake occurred at 0132 AM PST on Jan 23 2018, with a
  preliminary magnitude of 8.0 centered 175 miles SE of Kodiak
  City, Alaska at a depth of 12 miles.

This product will be updated as new information becomes available.
Stay tuned to your local news source and NOAA weather radio for
further information and updates.

Weagle

Additional information can be found at
http://www.tsunami.gov
http://weather.gov/pqr
Special weather statement, Jan 23, 2:13 AM PST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Portland, OR
213 AM PST Tue Jan 23 2018

...TSUNAMI WATCH IS IN EFFECT...

ORZ001-002-WAZ021-231615-
North Oregon Coast-Central Oregon Coast-South Washington Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, Netarts,
Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats,
Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet,
and Cape Disappointment
213 AM PST Tue Jan 23 2018

...TSUNAMI WATCH IS IN EFFECT WHICH INCLUDES THE SOUTH WASHINGTON
COAST...NORTH OREGON COAST...AND CENTRAL COAST OF OREGON...

* UPDATES...Earthquake magnitude increased to 8.2. Tsunami start
  times have been adjusted slightly.

* LOCAL IMPACTS...An earthquake has occurred which may have
  produced a tsunami capable of impacting the coastline of
  Washington and Oregon. The Tsunami Warning Center is analyzing
  data from this event and will update as more becomes known.

* RECOMMENDED ACTIONS...
  If you are located in this coastal area...stay alert for
  further updates...as well as instructions from your local
  emergency officials.

* FORECAST TSUNAMI START TIMES...
  Long Beach                 0455 AM PST on Jan 23
  Seaside                    0505 AM PST on Jan 23
  Newport                    0510 AM PST on Jan 23

  Tsunamis often arrive as a series of waves or surges which
  could be dangerous for many hours after the first wave arrival.
  The first tsunami wave or surge may not be the highest in the series.

* PRELIMINARY EARTHQUAKE INFORMATION...
  An earthquake occurred at 0132 AM PST on Jan 23 2018, with a
  preliminary magnitude of 8.2 centered 175 miles SE of Kodiak
  City, Alaska at a depth of 12 miles.

* TIDE INFORMATION...
  Willapa Bay...High tide of 8.7 ft at 508 AM PST on Jan 23.
                Low tide of 1.9 ft at 1118 PM PST on Jan 23.

  Astoria...High tide of 8.5 ft at 517 AM PST on Jan 23.
            Low tide of 2.4 ft at 1136 AM PST on Jan 23.

  Garibaldi...High tide of 8.0 ft at 457 AM PST on Jan 23.
              Low tide of 2.7 ft at 1056 AM PST on Jan 23.

  Newport...High tide of 8.1 ft at 428 AM PST on Jan 23.
            Low tide of 2.9 ft at 1032 AM PST on Jan 23.

This product will be updated as new information becomes available.
Stay tuned to your local news source and NOAA weather radio for
further information and updates.

Weagle

Additional information can be found at
http://www.tsunami.gov
http://weather.gov/pqr
Special weather statement, Jan 23, 2:49 AM PST, 49 minutes before
Special Weather Statement
National Weather Service Portland, OR
249 AM PST Tue Jan 23 2018

...TSUNAMI WATCH IS IN EFFECT...

ORZ001-002-WAZ021-231700-
North Oregon Coast-Central Oregon Coast-South Washington Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, Netarts,
Pacific City, Lincoln City, Newport, Cape Foulweather, Yachats,
Florence, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet,
and Cape Disappointment
249 AM PST Tue Jan 23 2018

...TSUNAMI WATCH IS IN EFFECT WHICH INCLUDES THE SOUTH WASHINGTON
COAST...NORTH OREGON COAST...AND CENTRAL COAST OF OREGON...

* UPDATES...Earthquake magnitude revised to 7.9.

* LOCAL IMPACTS...An earthquake has occurred which may have
  produced a tsunami capable of impacting the coastline of
  Washington and Oregon. The Tsunami Warning Center is analyzing
  data from this event and will update as more becomes known.

* RECOMMENDED ACTIONS...
  If you are located in this coastal area...stay alert for
  further updates...as well as instructions from your local
  emergency officials.

* FORECAST TSUNAMI START TIMES...
  Long Beach                 0455 AM PST on Jan 23
  Seaside                    0505 AM PST on Jan 23
  Newport                    0510 AM PST on Jan 23

  Tsunamis often arrive as a series of waves or surges which
  could be dangerous for many hours after the first wave arrival.
  The first tsunami wave or surge may not be the highest in the series.

* PRELIMINARY EARTHQUAKE INFORMATION...
  An earthquake occurred at 0132 AM PST on Jan 23 2018, with a
  preliminary magnitude of 7.9 centered 175 miles SE of Kodiak
  City, Alaska at a depth of 12 miles.

* TIDE INFORMATION...
  Willapa Bay...High tide of 8.7 ft at 508 AM PST on Jan 23.
                Low tide of 1.9 ft at 1118 PM PST on Jan 23.

  Astoria...High tide of 8.5 ft at 517 AM PST on Jan 23.
            Low tide of 2.4 ft at 1136 AM PST on Jan 23.

  Garibaldi...High tide of 8.0 ft at 457 AM PST on Jan 23.
              Low tide of 2.7 ft at 1056 AM PST on Jan 23.

  Newport...High tide of 8.1 ft at 428 AM PST on Jan 23.
            Low tide of 2.9 ft at 1032 AM PST on Jan 23.

This product will be updated as new information becomes available.
Stay tuned to your local news source and NOAA weather radio for
further information and updates.

Weagle

Additional information can be found at
http://www.tsunami.gov
http://weather.gov/pqr

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:40 AM PSTWinter Weather AdvisoryPQR9 hr
Jan 23, 1:07 PM PSTWinter Weather AdvisoryPQR15 hr

Nearby

High Wind Warnings in Oregon, 2018High Wind Warnings in Washington, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.